# SDR UALA2012121407222

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 37,847 hours, 16,555 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FWD LAV FLOOR PAN IS CRACKED.  INSPECTED AFT FWD LAV FLOOR PAN SENT PHOTOS TO FOR DISPOSITION AND PARTS.  APPLIED CLEAR VINYL FLOOR TAPE OVER AFFECTED AREA.  VERIFIED PAN IS CRACKED.  REMOVED FLOOR FOUND DAMAGED MEMBRANE.  REPLACED FLOOR PAN.
